# SDR UIEA200400096

- Difficulty date: May 25, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 65B941383
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK.  REWORK OF STRUT NR 1 DIAGONAL BRACE LOWER SPAR FITTING, SP 747-54A2196 REV 1.  DURING ACCOMPLISHMENT OF THE TERMINATING ACTION, DAMAGE WAS FOUND AT THE UPPER MOST FASTENER HOLE ON THE RIGHT SIDE OF THE FITTING AFT VERTICAL FLANGE.  THE DEFECT WAS COMPLETELY REMOVED BY OVERSIZING THE HOLE TO 0.434 INCHES DIAMETER PRIOR TO FURTHER OVERSIZING TO 0.4521 INCHES DIAMETER.  A SAME TYPE FASTENER AS USED WAS INSTALLED AT THE DISCREPANT LOCATION.  ALL OTHER FITTING REWORK AND REFINISH WAS ACCOMPLISHED IAW  WITH THE TERMINATING ACTION.
